... and seems to be getting higher. Having a snack at night does not seem to help. What can I do to bring down my morning BS?
Diabetes, Type 2 - I take Janumet 2x a day. Morning and night. My BS in the morning is always high?
- 18 Aug 2015 by mrscarrier58
- 21 August 2015
- diabetes, type 2
You could try stopping the snack at night and also bring this up with your doctor. It may be that you need to add long acting insulin and you will want to discuss this with your doctor or endocrine doctor, also you may need to add in metformin. Those morning blood sugar highs are hard to treat as it is hard to determine where their comming from.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 1 answer
Posted 12 Nov 2009 • 1 answer
I was just placed on janumet and my initial dosage is 50-1000 twice a day, is it better to start out
Posted 19 Feb 2012 • 1 answer
Posted 31 Mar 2014 • 1 answer
Posted 14 Nov 2014 • 1 answer